# SDR ASAA2022040437895

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 691 hours, 219 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(L) FWD WINDOW OVERHEAT LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. PERFORMED WHCU SYSTEM TEST REF B737-9 AMM 30-41-11-710-801 OPS CHECK GOOD NO DEFECTS NOTED. FOR TROUBLESHOOTING REF FOUND PREVIOUS FLIGHT LEG FAULT #1 WINDOW WHCU - LRU FAULT.
